Advanced Search
Article Contents
Article Contents

Singular weighted sharp Trudinger-Moser inequalities defined on $ \mathbb{R}^N $ and applications to elliptic nonlinear equations

  • *Corresponding author: Sami Aouaoui

    *Corresponding author: Sami Aouaoui 
Abstract Full Text(HTML) Related Papers Cited by
  • This work comes to complete some previous ones of ours. Actually, in this paper, we establish some singular weighted inequalities of Trudinger-Moser type for radial functions defined on the whole euclidean space $ \mathbb{R}^N,\ N \geq 2. $ The weights considered are of logarithmic type. The singularity plays a capital role to prove the sharpness of the inequalities. These inequalities are later improved using some concentration-compactness arguments. The last part in this work is devoted to the application of the inequalities established to some singular elliptic nonlinear equations involving a new growth conditions at infinity of exponential type.

    Mathematics Subject Classification: Primary: 26D15, 35A21, 35A23, 35B33, 35D30; Secondary: 35J20, 35J62, 35J75.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] E. Abreu and L. G. Fernandez Jr, On a weighted Trudinger-Moser inequality in $ \mathbb{R}^N$, J. Differential Equations, 269 (2020), 3089-3118.  doi: 10.1016/j.jde.2020.02.023.
    [2] S. Adachi and K. Tanaka, Trudinger type inequalities in $ \mathbb{R}^N $ and their best exponents, Proc. Amer. Math. Soc., 128 (2000), 2051-2057.  doi: 10.1090/S0002-9939-99-05180-1.
    [3] Adimurthi and K. Sandeep, A singular Moser-Trudinger embedding and its applications, NoDEA Nonlinear Differential Equations Appl., 13 (2007) 585–603. doi: 10.1007/s00030-006-4025-9.
    [4] Ad imurthi and Y. Yang, An interpolation of Hardy inequality and Trudinger-Moser inequality in $\mathbb{R}^N$ and its applications, Int. Math. Res. Not. IMRN, 13 (2010), 2394-2426.  doi: 10.1093/imrn/rnp194.
    [5] F. S. B. AlbuquerqueC. O. Alves and E. S. Medeiros, Nonlinear Schrödinger equation with unbounded or decaying radial potentials involving exponential critical growth in $\mathbb{R}^2$, J. Math. Anal. Appl., 409 (2014), 1021-1031.  doi: 10.1016/j.jmaa.2013.07.005.
    [6] F. S. B. Albuquerque, Sharp constant and extremal function for weighted Trudinger-Moser type inequalities in $\mathbb{R}^2$, J. Math. Anal. Appl., 421 (2015), 963-970.  doi: 10.1016/j.jmaa.2014.07.035.
    [7] F. S. B. Albuquerque and S. Aouaoui, A weighted Trudinger-Moser type inequality and its applications to quasilinear elliptic problems with critical growth in the whole Euclidean space, Topol. Methods Nonlinear Anal., 54 (2019), 109-130.  doi: 10.12775/tmna.2019.027.
    [8] C. O. AlvesD. CassaniC. Tarsi and M. Yang, Existence and concentration of ground state solutions for a critical nonlocal Schrödinger equation in $ \mathbb{R}^2$, J. Differential Equations, 261 (2016), 1933-1972.  doi: 10.1016/j.jde.2016.04.021.
    [9] S. Aouaoui, A new Trudinger-Moser type inequality and an application to some elliptic equation with doubly exponential nonlinearity in the whole space $\mathbb{R}^2$, Arch. Math., 114 (2020), 199-214.  doi: 10.1007/s00013-019-01386-7.
    [10] S. Aouaoui and R. Jlel, A new singular Trudinger-Moser type inequality with logarithmic weights and applications, Adv. Nonlinear Stud., 20 (2020), 113-139.  doi: 10.1515/ans-2019-2068.
    [11] S. Aouaoui and R. Jlel, On some elliptic equation in the whole euclidean space $ \mathbb{R}^2 $ with nonlinearities having new exponential growth condition, Commun. Pure Appl. Anal., 19 (2020), 4771-4796.  doi: 10.3934/cpaa.2020211.
    [12] S. Aouaoui and R. Jlel, New weighted sharp Trudinger-Moser inequalities defined on the whole euclidean space $ \mathbb{R}^N $ and applications, Calc. Var. Partial Differential Equations, 60 (2021), 40pp. doi: 10.1007/s00526-021-01925-7.
    [13] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext. Springer, New York, 2011.
    [14] M. Calanchi, Some weighted inequalities of Trudinger-Moser Type, In:, Analysis and Topology in Nonlinear Differential Equations, Nonlinear Differential Equations Appl., 85 (2014), 163-174. 
    [15] M. CalanchiE. Massa and B. Ruf, Weighted Trudinger-Moser inequalities and associated Liouville type equations, Proc. Amer. Math. Soc., 146 (2018), 5243-5256.  doi: 10.1090/proc/14189.
    [16] M. Calanchi and B. Ruf, On Trudinger-Moser type inequalities with logarithmic weights, J. Differential Equations, 258 (2015), 1967-1989.  doi: 10.1016/j.jde.2014.11.019.
    [17] M. Calanchi and B. Ruf, Trudinger-Moser type inequalities with logarithmic weights in dimension $N$, Nonlinear Anal., 121 (2015), 403-411.  doi: 10.1016/j.na.2015.02.001.
    [18] M. Calanchi, B. Ruf and F. Sani, Elliptic equations in dimension 2 with double exponential nonlinearities, NoDEA Nonlinear Differential Equations Appl., 24 (2017), 18pp. doi: 10.1007/s00030-017-0453-y.
    [19] D. M. Cao, Nontrivial solution of semilinear elliptic equation with critical exponent in $\mathbb{R}^2$, Comm. Partial Differential Equations, 17 (1992), 407-435.  doi: 10.1080/03605309208820848.
    [20] A. C. Cavalheiro, Weighted Sobolev spaces and degenerate elliptic equations, Bol. Soc. Paran. Mat., 26 (2008), 117-132.  doi: 10.5269/bspm.v26i1-2.7415.
    [21] D. G. de FigueiredoO. H. Miyagaki and B. Ruf, Elliptic equations in $ \mathbb{R}^2 $ with nonlinearities in the critical growth range, Calc. Var. Partial Differential Equations, 3 (1995), 139-153.  doi: 10.1007/BF01205003.
    [22] S. DengT. Hu and C-L. Tang, $ N-$Laplacian problems with critical double exponential nonlinearities, Discrete Contin. Dyn. Syst., 41 (2021), 987-1003.  doi: 10.3934/dcds.2020306.
    [23] J. F. de Oliveira and J. M. do Ò, Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions, Proc. Amer. Math. Soc., 142 (2014), 2813-2828.  doi: 10.1090/S0002-9939-2014-12019-3.
    [24] J. M. do Ó, Semilinear Dirichlet problems for the $n-$Laplacian in $ \mathbb{R}^n $ with nonlinearities in critical growth range, Differential Integral Equations, 9 (1996), 967-979. 
    [25] J. M. do Ò and M. de Souza, On a class of singular Trudinger-Moser type inequalities and its applications, Math. Nachr., 284 (2011), 1754-1776.  doi: 10.1002/mana.201000083.
    [26] M. F. FurtadoE. S. Medeiros and U. B. Severo, A Trudinger-Moser inequality in a weighted Sobolev space and applications, Math. Nach., 287 (2014), 1255-1273.  doi: 10.1002/mana.201200315.
    [27] T. Kilpeläinen, Weighted Sobolev spaces and capacity, Ann. Acad. Sci. Fenn. Math., 19 (1994), 95-113. 
    [28] N. Lam, Sharp Trudinger-Moser inequalities with monomial weights, NoDEA Nonlinear Differ. Equ. Appl., 24 (2017). doi: 10.1007/s00030-017-0456-8.
    [29] N. Lam and G. Lu, Existence and multiplicity of solutions to equations of $n-$Laplacian type with critical exponential growth in $ \mathbb{R}^n$, J. Funct. Anal., 262 (2012), 1132-1165.  doi: 10.1016/j.jfa.2011.10.012.
    [30] X. Li, An improved singular Trudinger-Moser inequality in $ \mathbb{R}^N $ and its extremal functions, J. Math. Anal. Appl., 462 (2018), 1109-1129.  doi: 10.1016/j.jmaa.2018.01.080.
    [31] Y. Li and B. Ruf, A sharp Trudinger-Moser type inequality for unbounded domains in $ \mathbb{R}^n$, Indiana Univ. Math. J., 57 (2008), 451-480.  doi: 10.1512/iumj.2008.57.3137.
    [32] X. Li and Y. Yang, Extremal functions for singular Trudinger-Moser inequalities in the entire Euclidean space, J. Differential Equations, 264 (2018) 4901–4943. doi: 10.1016/j.jde.2017.12.028.
    [33] P. L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. I, Rev. Mat. Iberoamericana, 1 (1985), 145-201.  doi: 10.4171/RMI/6.
    [34] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 20 (1970/71), 1077-1092.  doi: 10.1512/iumj.1971.20.20101.
    [35] E. NakaiN. Tomita and K. Yabuta, Density of the set of all infinitely differentiable functions with compact support in weighted Sobolev spaces, Sc. Math. Jpna., 60 (2004), 121-127. 
    [36] V. H. Nguyen and F. Takahashi, On a weighted Trudinger-Moser type inequality on the whole space and related maximizing problem, Differential Integral Equations, 31 (2018), 785-806. 
    [37] V. H. Nguyen, Remarks on the Moser-Trudinger type inequality with logarithmic weights in dimension N, Proc. Amer. Math. Soc., 147 (2019), 5183-5193.  doi: 10.1090/proc/14566.
    [38] P. Pucci and V. Radulescu, The impact of the mountain pass theory in nonlinear analysis: A mathematical survey, Boll. Unione Mat. Ital., 3 (2010), 543-582. 
    [39] P. Roy, Extremal function for Moser-Trudinger type inequality with logarithmic weight, Nonlinear Anal., 135 (2016), 194-204.  doi: 10.1016/j.na.2016.01.024.
    [40] P. Roy, On attainability of Moser Trudinger inequality with logarithmic weights in higher dimensions, Discrete Contin. Dyn. Syst., 39 (2019), 5207-5222.  doi: 10.3934/dcds.2019212.
    [41] B. Ruf and F. Sani, Ground states for elliptic equations in $ \mathbb{R}^2 $ with exponential critical growth, Geometric properties for parabolic and elliptic PDE'S, Springer, Milan, 2 (2013), 251–268. doi: 10.1007/978-88-470-2841-8_16.
    [42] N. S. Trudinger, On embedding into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-484.  doi: 10.1512/iumj.1968.17.17028.
    [43] C. Zhang, Concentration-Compactness principle for Trudinger-Moser inequalities with logarithmic weights and their applications, Nonlinear Anal., 197 (2020), 111845.  doi: 10.1016/j.na.2020.111845.
  • 加载中

Article Metrics

HTML views(1720) PDF downloads(326) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint